advertisement
Question
Posted by: Tracy | 2007/12/18

Depression

I have taken antidepressant Nuzak and Ciprimil but after two or three days get terrible heartburn. Then I go off it. I feel it helps tremendously but cannot take it due to heartburn. What can I do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Discuss this with your doc who writes the prescription. I see no reason at all for combining NUzak and Cipramil at the same time, as they are very similar in the way they work, and this is like adding Sweetener and sugar to your coffee. Heartburn might be caused by other factors or meds, not commonly by these --- but apart from considering other equally effective antidepressants, it may be that simply changing WHEN and HOW you take either Nuzak or Ciprmail ( and if that option is chosen, rather use Cilift the equivalent but cheaper generic form ) --- maybe take them at a slightly different time of day, or after a meal ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Estie | 2014/02/19

Hi Tracy I am having the same problem, it feels like my insides are on fire and nothing but nothing helps. I am on Nuzak.

Reply to Estie
Posted by: CJ | 2008/05/08

What are the complications / implications of taking alcohol while on anti-depressant medication such as ciprimil and the likes?

Reply to CJ
Posted by: tracy | 2007/12/18

I did not take them at the same time first I tried nuzak then with the severe (I mean servere heartburn) where it felt like I am cooking and nothing worked I tried everything I had to stop the nuzak due to the discomfort and lack of help from my doctor and then ciprmail but the same side effect. after two to three days of taking it I Cook severely. I did use the cilift equivelant. I desperately searched the internet but no-one has this side effect. I feel antidepressants works but the side effect is just as depressing. I am also taking a sleeping tablet zolpiden as my brain does not switch off at night. I also tried the 5-HTP but felt no effect.

Thnks for your help

Reply to tracy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement